Alert archive / Kansas / Wind Advisories in 2019
Wind Advisory 1, NWS Topeka, KS
NWS Topeka, KS issued this wind advisory at Jan 27, 2019, 3:24 PM CST for 23 counties in Kansas. It took effect at Jan 28, 2019, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2019, 3:24 PM CST (21:24 UTC)
- In effect from
- Jan 28, 2019, 6:00 AM CST
- Expired
- Jan 28, 2019, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Topeka, KS
All 23 counties
Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
620 WWUS73 KTOP 272124 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 324 PM CST Sun Jan 27 2019 KSZ008>012-020>024-026-034>039-281200- /O.NEW.KTOP.WI.Y.0001.190128T1200Z-190129T0000Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, and Topeka 324 PM CST Sun Jan 27 2019 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... The National Weather Service in Topeka has issued a Wind Advisory, which is in effect from 6 AM to 6 PM CST Monday. * TIMING...Early Monday morning around sunrise through the afternoon into early evening. * WINDS...Northwest winds increase to 30 to 35 mph with gusts up to 45 mph. * IMPACTS...Strong winds may blow around loose objects and blow down some weaker tree limbs. East to West road ways may be difficult to travel during periods of the highest wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 45 to 57 mph are likely. Steps should be taken to secure any lawn furniture or light weight objects and use extra caution when driving. && $$
5 follow-up statements
392 WWUS73 KTOP 280712 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 112 AM CST Mon Jan 28 2019 KSZ008>012-020>024-026-034>039-281500- /O.CON.KTOP.WI.Y.0001.190128T1200Z-190129T0000Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, and Topeka 112 AM CST Mon Jan 28 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...Early this morning into early this evening. The strongest winds are expected to occur early this morning into the early afternoon. * WINDS...Northwest winds sustained at 25 to 35 mph with gusts around 50 mph. * IMPACTS...Strong winds may blow around loose objects and blow down some weaker tree limbs. East to west road ways may be difficult to travel during periods of the highest wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 45 to 57 mph are likely. Steps should be taken to secure any lawn furniture or light weight objects and use extra caution when driving. && $$
292 WWUS73 KTOP 281132 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 532 AM CST Mon Jan 28 2019 KSZ009>012-023-024-282000- /O.NEW.KTOP.HW.W.0001.190128T1200Z-190128T2000Z/ /O.EXT.KTOP.WI.Y.0001.190128T2000Z-190129T0000Z/ Washington-Marshall-Nemaha-Brown-Pottawatomie-Jackson- Including the cities of Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Wamego, St. Marys, and Holton 532 AM CST Mon Jan 28 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM CST THIS EVENING... The National Weather Service in Topeka has issued a High Wind Warning, which is in effect until 2 PM CST this afternoon. * TIMING...Early this morning into early this evening. The strongest winds are expected to occur early this morning into the early afternoon. * WINDS...Northwest winds sustained at 30 to 40 mph with gusts of 50 to 60 mph this morning diminishing to 20 to 35 mph sustained with gusts to around 45 mph in the middle of the afternoon. * IMPACTS...Loose and lightweight objects will be blown around. Tree limb and power line damage may occur. East to west road ways will be difficult to travel during periods of the highest wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 45 to 57 mph are likely. Steps should be taken to secure any lawn furniture or light weight objects and use extra caution when driving. A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ KSZ008-020>022-026-034>039-282000- /O.CON.KTOP.WI.Y.0001.190128T1200Z-190129T0000Z/ Republic-Cloud-Clay-Riley-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee- Including the cities of Belleville, Concordia, Clay Center, Manhattan, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, and Topeka 532 AM CST Mon Jan 28 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...Early this morning into early this evening. The strongest winds are expected to occur early this morning into the early afternoon. * WINDS...Northwest winds sustained at 20 to 35 mph with gusts around 50 mph. * IMPACTS...Strong winds may blow around loose objects and blow down some weaker tree limbs. East to west road ways may be difficult to travel during periods of the highest wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 45 to 57 mph are likely. Steps should be taken to secure any lawn furniture or light weight objects and use extra caution when driving. && $$
498 WWUS73 KTOP 281313 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 713 AM CST Mon Jan 28 2019 KSZ009>012-023-024-282115- /O.CON.KTOP.HW.W.0001.000000T0000Z-190128T2000Z/ /O.CON.KTOP.WI.Y.0001.190128T2000Z-190129T0000Z/ Washington-Marshall-Nemaha-Brown-Pottawatomie-Jackson- Including the cities of Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Wamego, St. Marys, and Holton 713 AM CST Mon Jan 28 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM CST THIS EVENING... * TIMING...Early this morning into early this evening. The strongest winds are expected to occur early this morning into the early afternoon. * WINDS...Northwest winds sustained at 30 to 40 mph with gusts of 50 to 60 mph this morning diminishing to 20 to 35 mph sustained with gusts to around 45 mph in the middle of the afternoon. * IMPACTS...Loose and lightweight objects will be blown around. Tree limb and power line damage may occur. East to west road ways will be difficult to travel during periods of the highest wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 45 to 57 mph are likely. Steps should be taken to secure any lawn furniture or light weight objects and use extra caution when driving. A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ KSZ040-054>056-058-059-282115- /O.EXA.KTOP.WI.Y.0001.000000T0000Z-190129T0000Z/ Douglas-Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 713 AM CST Mon Jan 28 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... The National Weather Service in Topeka has issued a Wind Advisory, which is in effect until 6 PM CST this evening. * TIMING...Early this morning into early this evening. The strongest winds are expected to occur early this morning into the early afternoon. * WINDS...Northwest winds sustained at 20 to 35 mph with gusts around 50 mph. * IMPACTS...Strong winds may blow around loose objects and blow down some weaker tree limbs. East to west road ways may be difficult to travel during periods of the highest wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 45 to 57 mph are likely. Steps should be taken to secure any lawn furniture or light weight objects and use extra caution when driving. && $$ KSZ008-020>022-026-034>039-282115- /O.CON.KTOP.WI.Y.0001.000000T0000Z-190129T0000Z/ Republic-Cloud-Clay-Riley-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee- Including the cities of Belleville, Concordia, Clay Center, Manhattan, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, and Topeka 713 AM CST Mon Jan 28 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...Early this morning into early this evening. The strongest winds are expected to occur early this morning into the early afternoon. * WINDS...Northwest winds sustained at 20 to 35 mph with gusts around 50 mph. * IMPACTS...Strong winds may blow around loose objects and blow down some weaker tree limbs. East to west road ways may be difficult to travel during periods of the highest wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 45 to 57 mph are likely. Steps should be taken to secure any lawn furniture or light weight objects and use extra caution when driving. && $$
726 WWUS73 KTOP 281813 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 1213 PM CST Mon Jan 28 2019 KSZ009>012-023-024-290000- /O.CAN.KTOP.HW.W.0001.000000T0000Z-190128T2000Z/ /O.EXT.KTOP.WI.Y.0001.190128T1813Z-190129T0000Z/ Washington-Marshall-Nemaha-Brown-Pottawatomie-Jackson- Including the cities of Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Wamego, St. Marys, and Holton 1213 PM CST Mon Jan 28 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Topeka has cancelled the High Wind Warning. * TIMING...The strongest winds are expected to occur into the early afternoon before decreasing by late afternoon into early evening. * WINDS...Northwest winds sustained at 25 to 35 mph sustained with gusts up to 45 mph in the middle of the afternoon. * IMPACTS...Strong winds may blow around loose objects and blow down some weaker tree limbs. East to west road ways may be difficult to travel during periods of the highest wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 45 to 57 mph are likely. Steps should be taken to secure any lawn furniture or light weight objects and use extra caution when driving. && $$ KSZ008-020>022-026-034>040-054>056-058-059-290000- /O.CON.KTOP.WI.Y.0001.000000T0000Z-190129T0000Z/ Republic-Cloud-Clay-Riley-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Belleville, Concordia, Clay Center, Manhattan, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 1213 PM CST Mon Jan 28 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...The strongest winds are expected to occur into the early afternoon before decreasing by late afternoon into early evening. * WINDS...Northwest winds sustained at 25 to 35 mph sustained with gusts up to 45 mph in the middle of the afternoon. * IMPACTS...Strong winds may blow around loose objects and blow down some weaker tree limbs. East to west road ways may be difficult to travel during periods of the highest wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 45 to 57 mph are likely. Steps should be taken to secure any lawn furniture or light weight objects and use extra caution when driving. && $$
520 WWUS73 KTOP 282343 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 543 PM CST Mon Jan 28 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-290045- /O.EXP.KTOP.WI.Y.0001.000000T0000Z-190129T0000Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 543 PM CST Mon Jan 28 2019 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... The wind and wind gusts across northeast Kansas have diminished below wind advisory criteria levels. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Jan 27, 12:07 PM CST, 3 hours 17 minutes earlier.
Area forecast discussion, Jan 27, 12:07 PM CST, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1207 PM CST Sun Jan 27 2019 ...Update to aviation forecast discussion... .SHORT TERM...(Today and tonight) Issued at 335 AM CST Sun Jan 27 2019 Several forecast challenges today into tonight with multiple features to consider. A weak wave in the northwest flow was able to act on a still moist mid-troposphere with some layers of decent lapse rates to bring scattered light precipitation (primarily rain/sprinkles) across the local area, which was exiting east central Kansas at 09Z. Brief and modest subsidence behind this wave has produced clear skies for around 100 miles to its northwest, but widespread mid-level cloud was rapidly returning from central Nebraska. A weak cold front has pushed southwest into northeast Kansas overnight with dewpoints approaching 15 F on northeast winds and the drying and mixing with this boundary combined with incoming cloud may be enough to keep any ground fog in check over the next several hours. Water vapor imagery shows a notable shortwave diving southeast out of western Canada, and guidance is consistent with this wave entering the Dakotas this afternoon. Associated downstream warm-air advection and a still moist mid-troposphere may be able to produce some very light precip across far northern Kansas in the post- sunrise to mid afternoon hours. This WAA with clearing skies and southwesterly winds developing at the surface brings the front northeast as a warm front and should allow for a warmer day today. Given low-level temp trends and Saturday's highs, trended max temps up a bit. The northern Plains wave continues southeast tonight, reaching the mid-Mississippi Valley, with strong 500 mb height falls occurring locally and the associated Pacific cold front passing overnight. Alignment of the forcing and necessary moisture for precipitation is quite brief, but a narrow window of potential exits just behind the boundary. Continued evening low-level WAA on westerly 850 mb winds nearing 50 knots should keep temps mild and allow most of the precip to again be in the form of rain, though post- frontal CAA may be strong enough for some snow as any precip exits and temperatures fall into the lower to middle 30s. .LONG TERM...(Monday through Saturday) Issued at 335 AM CST Sun Jan 27 2019 By Monday morning, models show the mid-level shortwave trough axis tracking eastward over the area with the associated surface cold front having already exited east of the CWA. Considering the progressive nature of this system, models show the better moisture and lift shifting east of the area by Monday morning, resulting in mostly dry conditions with perhaps a few lingering sprinkles/flurries possible across far east central KS into mid- morning. With strong northwesterly flow aloft along with a tight pressure gradient on the back-side of this exiting surface low, anticipate gusty northwest winds and have continued to trend higher with wind speeds/gusts through the day. Sustained northwest winds of 20-30 mph with gusts of 35-40 mph will support strong CAA through the day, resulting in temperatures steadily falling into the teens and 20s by late morning/early afternoon with Monday night low temperatures into the teens and single digits. Models show the region remaining under northwesterly flow aloft through much of next week, which will continue to support persistent CAA into the region. Another embedded wave looks to develop within this northwesterly flow and skim across northeast KS Tuesday morning. While this wave looks to be fairly weak with limited moisture, there may be enough to support the development of at least some scattered flurries across far northeast KS through the day. Tuesday high temperatures should range from the low 20s to low/mid 30s (from northeast to southwest across the CWA), but anticipate another surge of colder air to move into the region behind this passing shortwave as a strong surface high dives southward into the area. As a result, the coldest conditions of the week are expected from Tuesday night through Wednesday night (especially across far northeast KS, which is closest to where the center of the surface high will track) with overnight lows plunging into the single digits to negative single digits, and Wednesday high temperatures look to only range from 5 degrees to 20 degrees. Those low temperatures combined with winds looking to stay at least in the 5-10 mph range will support frigid wind chill values Wed. and Thu. mornings with readings plunging into the -10 to -25 degree range. If the temperature/wind forecast continues to trend this way for mid-week, then anticipate the need for some Wind Chill headlines. This surface high will track east of the area Wednesday night into Thursday, which will allow surface winds to shift around to the southwest by Thursday afternoon. As a result, expect a moderating trend with temperatures through the remainder of the week, with highs into the 30s/low 40s by Friday. The mid-level pattern finally will break down by Friday into Saturday with the flow becoming more zonal as a mid-level trough develops over the Pacific Northwest and progresses over the Northern Rockies by Saturday. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1125 AM CST Sun Jan 27 2019 For the 18Z TAFs, with mixing and some clearing underway, the boundary layer has deepened and allowed MVFR stratus to reside north of the region. Aviation concern this period will continue to be that of LLWS in association with the incoming system from the northwest. Expectation is that LLWS will increase this evening as the overall low pressure center of Nebraska vicinity strengthens. Expect that winds around the 2kft layer could approach 45kts. Timing of FROPA overnight -- in association with previously mentioned low -- should be around 06-09Z from west to east. Will keep mention of LLWS through morning as post frontal wind fields are still strong enough to warrant mention. There could be some light precipitation as the frontal zone moves through, but low enough chances only lead to VCSH mention for now with no significant CIG/VIS restrictions expected at this time. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...65 LONG TERM...Hennecke AVIATION...Drake
Hazardous weather outlook, Jan 27, 3:46 AM CST, 11 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 346 AM CST Sun Jan 27 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-281000- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 346 AM CST Sun Jan 27 2019 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Wind chills of ten degrees below zero to around 20 degrees below zero are possible Tuesday night into Wednesday morning and Wednesday night into Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.